# SDR 2005UALA01227

- Difficulty date: November 3, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 38,258 hours, 13,561 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LIGHT OF THE EMERGENCY LIGHTING PATH IS BURNED OUT ROW 15.
